# SDR AALA202410165666

- Difficulty date: October 8, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 66,734 hours, 28,155 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654A00041596
- Condition: Not Reported
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: REPLACEMENT OF RIGHT HAND FRAME (PICKLE FORK) AT STA 663, S18R REQUIRED PER EA 358150 DUE TO REPLACEMENT OF LEFT HAND FRAME (SEE AALA202410160180 FOR LEFT HAND FRAME REPLACEMENT). REPLACED FRAME PER EA 358150 .
